# SDR WX0A2015010772344

- Difficulty date: January 5, 2015
- Submitted: January 7, 2015
- Operation: Air carrier
- Aircraft: N405NV
- Make and model: Doug DC-9-83
- Aircraft serial: 49623
- Aircraft time: 63,580 hours, 35,954 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Ac Bay
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

TWO EMER LIGHTS INOPERATIVE IN TAIL COMPARTMENT.  RELAMPED EMER LIGHTS IN TAIL COMPARTMENT IAW AMM 33-53-00.  OPERATIONS CHECKED NORMAL.
